# SDR AWXA9600736

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND BULLNOSE EMERGENCY LIGHTS INOP AT 12 DEF, 13 ABC, 17 ABC AND 19 DEF.  RECHARGED LIGHTING SYSTEM,  OPS CHECK GOOD BOEING STANDARD.
